Anabolics
Search More Than 6,000,000 Posts
Results 1 to 16 of 16
  1. #1
    chris6137 is offline New Member
    Join Date
    Apr 2003
    Location
    nj
    Posts
    8

    Does Fina make your sperm burn?

    I have been taking shots of Fina 75/mg ed for a little over a week. About 4 days ago, my g/f and I had sex and when i finished inside of her, she was in intense pain. She said it burned her alot. So we gave it a couple days, and last night the same thing happened. She was practically in tears b/c it burned so much. My last cycle was Deca /Sust/Dbols, and there were no problems with that. Is any1 having a problem like this, or at least heard of it happening. I would appreciate any answers or comments. Thank you

  2. #2
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    Never heard of that, time to get tested for STDs.

  3. #3
    righton is offline Senior Member
    Join Date
    Dec 2001
    Location
    land of the cottonheads(F
    Posts
    1,171
    Never had the g/f complain about that!

  4. #4
    nj_'s Avatar
    nj_
    nj_ is offline Senior Member
    Join Date
    Feb 2002
    Location
    Toronto, Canada
    Posts
    1,408
    Originally posted by dizzle
    Never heard of that, time to get tested for STDs.
    Agreed. Sounds like some sort of infection, not the fina thats causing the problem.

  5. #5
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    just like nj said. probably needs monistat for a week without sex. my exgf had to do that once.

  6. #6
    Face's Avatar
    Face is offline Banned
    Join Date
    Apr 2003
    Location
    New York
    Posts
    37

    hmmm

    do she she have endometriosis?

    face

  7. #7
    WS6_KID's Avatar
    WS6_KID is offline Associate Member
    Join Date
    Jan 2003
    Location
    The Office
    Posts
    387

    Re: Does Fina make your sperm burn?

    Originally posted by chris6137
    I have been taking shots of Fina 75/mg ed for a little over a week. About 4 days ago, my g/f and I had sex and when i finished inside of her, she was in intense pain. She said it burned her alot. So we gave it a couple days, and last night the same thing happened. She was practically in tears b/c it burned so much. My last cycle was Deca/Sust/Dbols, and there were no problems with that. Is any1 having a problem like this, or at least heard of it happening. I would appreciate any answers or comments. Thank you

    WHOA!! i've been having the same problem

  8. #8
    Got Gear?'s Avatar
    Got Gear? is offline Member
    Join Date
    Nov 2002
    Location
    BC Canada
    Posts
    528
    Never noticed a problem here..

  9. #9
    Massive G's Avatar
    Massive G is offline Junior Member
    Join Date
    Jan 2002
    Location
    NC
    Posts
    107
    No hormones are in the sperm none, they aren't passed that way...maybe some metabolites are excreted in the urine but not in the sperm....sounds like she is having a reaction to something whether it is her or you...get to the doctor......

  10. #10
    Terinox's Avatar
    Terinox is offline The One & Only
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    5,013
    I got no idea about the Fina causing this, are you sure this isn't an STD? Or maybe she just has a simple yeast infection and doesn't even know? Get this checked out ASAP!

    Good luck,
    T.

  11. #11
    sigrabbit's Avatar
    sigrabbit is offline Member
    Join Date
    Apr 2003
    Posts
    842
    I had the same thing happen with an exgirlfriend. She blamed me and said I gave her something, boy was I pissed. I got tested to prove her wrong and it turned out she was getting an infection, possibly as an allergic reaction to my sperm! Had to start running the pull and shoot offense.

  12. #12
    WS6_KID's Avatar
    WS6_KID is offline Associate Member
    Join Date
    Jan 2003
    Location
    The Office
    Posts
    387
    Originally posted by sigrabbit
    I had the same thing happen with an exgirlfriend. She blamed me and said I gave her something, boy was I pissed. I got tested to prove her wrong and it turned out she was getting an infection, possibly as an allergic reaction to my sperm! Had to start running the pull and shoot offense.

    LMFAO!!!

    Yeah I've been tested very recently and so has she so its not and std. Maybe she is coming down with an infection Yuk, i've been munchin yeast

  13. #13
    Join Date
    Oct 2002
    Location
    Canada
    Posts
    5,896
    Originally posted by WS6_KID

    Yuk, i've been munchin yeast
    Oh darn... extra unwanted carbs!

    Red

  14. #14
    r2ii's Avatar
    r2ii is offline Junior Member
    Join Date
    Apr 2003
    Location
    new england
    Posts
    122
    bake me a loaf of rye!

  15. #15
    heavensdoor's Avatar
    heavensdoor is offline Junior Member
    Join Date
    Mar 2003
    Location
    The Great Halo City,Angel
    Posts
    52

    Re: Does Fina make your sperm burn?

    Originally posted by chris6137
    I have been taking shots of Fina 75/mg ed for a little over a week. About 4 days ago, my g/f and I had sex and when i finished inside of her, she was in intense pain. She said it burned her alot. So we gave it a couple days, and last night the same thing happened. She was practically in tears b/c it burned so much. My last cycle was Deca/Sust/Dbols, and there were no problems with that. Is any1 having a problem like this, or at least heard of it happening. I would appreciate any answers or comments. Thank you
    Steroids are a mutagin I dont know if I spelled that right but that means it effects your
    swimers,I once knew a 14 year old kid who was a small version of Arnold S and he had never really worked out and never juiced, but his dad did and the kid looked like he was going to explode he was cut,
    I would not risk hurting someone I cared about I use a condom because
    pulling out, want keep it all out, if the ph or what ever is that high I would not risk hurting her,

  16. #16
    BASK8KACE is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,502
    Originally posted by dizzle
    Never heard of that, time to get tested for STDs.
    Ditto

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •